# SDR WX0A2021072373790

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 38,342 hours, 24,004 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) HYD G RSVR LO LVL ECAM AFTER LANDING GEAR EXTENDED. / REMOVED & REPLACED LEFT MLG DOOR ACTUATOR HYDRAULIC FLEX HOSE , IAW 32-31-39. LEAK CHECK GOOD. AIRCRAFT OK FOR SERVICE."
